# SDR 99UAL900409

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery  Charger
- Part number: 425404
- Condition: Failed
- Location: Battery Compt
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER EICAS MSG DISPLAYED.  RETURNED TO MIA.  *S/D*  REPLACED BATTERY CHARGER, SYSTEM OP CHECK GOOD.
